# SDR 2014FA0000616

- Difficulty date: October 22, 2014
- Submitted: October 22, 2014
- Operation: General aviation
- Aircraft: N8173C
- Make and model: Beech F33A
- Aircraft serial: CE1541
- Aircraft time: 23,780 hours
- Engine: Cont IO520BB
- Engine time: 882 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132101
- Part serial: 0929
- Condition: Failed
- Location: Strobe
- Part time: 23,780 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THE STROBE LIGHTS WERE NOT WORKING.  FOUND STROBE LIGHT CIRCUIT BREAKER FAULTY.  REPLACED THE CIRCUIT BREAKER.
